World Journal of Engineering and Technology

Vol.3 No.3CB(2015), Paper ID 60543, 7 pages

DOI:10.4236/wjet.2015.33C041

 

Asymptotic Stability of Gaver’s Parallel System Attended by a Cold Standby Unit and a Repairman with Multiple Vacations

 

Abdukerim Haji

 

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

 

Copyright © 2015 Abdukerim Haji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Haji, A. (2015) Asymptotic Stability of Gaver’s Parallel System Attended by a Cold Standby Unit and a Repairman with Multiple Vacations. World Journal of Engineering and Technology, 3, 277-283. doi: 10.4236/wjet.2015.33C041.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.